# SDR HNAA2025052700364

- Difficulty date: May 15, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 45,396 hours, 42,202 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2318 LH BEAM OB ANGLE AT FR67 IS DAMAGED.  RAR ANGLE IAW SRM 51-40-02.  MANUFATURED ANGLE IAW DRAWING 145-25681
